# SDR VNAA9803015

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Wire
- Part number: B6444
- Condition: Broken
- Location: Lt Prop Boot
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI  FOR TAKEOFF, THE LEFT HAND PROPELLER HEAT FAILED TO OPERATE.  THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED AND REPAIRED A BROKEN PROPELLER DE-ICE BOOT LEAD WIRE IN ACCORDANCE WITH HARTZELL MAINTENANCE MANUAL 61-00-60.  OPERATION CHECKS WERE COMPLETED.
